A new proof of a theorem of Phan : Journal of Group Theory

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR increased in 2014: 0.443
5-year IMPACT FACTOR: 0.493

SCImago Journal Rank (SJR) 2014: 0.831
Source Normalized Impact per Paper (SNIP) 2014: 0.804
Impact per Publication (IPP) 2014: 0.411

Mathematical Citation Quotient (MCQ) 2014: 0.48



30,00 € / $42.00 / £23.00

Get Access to Full Text

A new proof of a theorem of Phan

Curtis D. Bennett / Sergey Shpectorov

Citation Information: Journal of Group Theory. Volume 7, Issue 3, Pages 287–310, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgth.2004.010, January 2006

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Rieuwert J. Blok and Corneliu G. Hoffman
Journal of Algebra, 2014, Volume 399, Page 978
Corneliu Hoffman and Adam Roberts
Communications in Algebra, 2013, Volume 41, Number 5, Page 1589
Rieuwert J. Blok and Corneliu Hoffman
Journal of Algebra, 2009, Volume 321, Number 4, Page 1196
C. Bennett, R. Gramlich, C. Hoffman, and S. Shpectorov
Journal of Algebra, 2007, Volume 312, Number 1, Page 426
Rieuwert J. Blok, Corneliu G. Hoffman, and Alina Vdovina
Journal of Combinatorial Theory, Series A, 2012, Volume 119, Number 3, Page 521
Rieuwert J. Blok and Benjamin Carr
Advances in Geometry, 2012, Volume 12, Number 1
Rieuwert J. Blok and Corneliu Hoffman
Journal of Group Theory, 2011, Volume 14, Number 3
Ralf Gramlich, Max Horn, and Bernhard Mühlherr
Journal of Group Theory, 2011, Volume 14, Number 2
Ralf Gramlich, Max Horn, and Werner Nickel
Journal of Group Theory, 2006, Volume 9, Number 5
Helge Glöckner, Ralf Gramlich, and Tobias Hartnick
Israel Journal of Mathematics, 2010, Volume 177, Number 1, Page 49
Kristina Altmann and Ralf Gramlich
Journal of Algebraic Combinatorics, 2010, Volume 31, Number 4, Page 547
Max Horn
Designs, Codes and Cryptography, 2008, Volume 47, Number 1-3, Page 243

Comments (0)

Please log in or register to comment.